Andrea - posted on 03/29/2009 ( 106 moms have responded )
I was just wondering if anyone else has children on Singulair who have had trouble with night terrors/hallucinations. My daugter has been on Singulair since she was about 4. She is now 8 and just in the last 2 months she started have these scary night terrors where she would have her eyes open and talk to us but she would be crying and seeing things that weren't there. At first we were afraid that she was having some type of seizure because my husband has epilepsy. But then we read up on the side effects of singulair and night terrors was one of them. (as well as hyperactivity, depression, suicidal thoughts and all kinds of other scary things) we took her off the singulair and she has not had a problem since which is amazing because they were happening at least 2 times a week. I can't believe that this started out of the blue after almost 4 years on this med. I was just wondering if anyone else had similar experiences?